CSN Login
Members Online: 2

Glioblastoma multiforme

blueeyes22
Posts: 5
Joined: May 2008

This is so bizarre that I have not slept in 2 days. My husband was diaganosed with a glioblastoma multiforme in January that is in the shape of a butterfly across his left and right frontal lobes and crossing the corpus crossum {sp}. He had 31 days radiation, and round of temador. Dr's said he had 3-6 months to live. He actually at one point could not lift himself, bath and was wheelchair bound. 5 days ago he suddenly was walking, showering, and even lifting himself with no help. The tumor has not reduced in size and he still take 8mgs of decadron and keppra. Has anyone ever seen this happen? And why does it happen? His tumor did not change so why did he suddenly? Is there suddendly more hope? Help, I am so confused.

janinemah's picture
janinemah
Posts: 53
Joined: Feb 2006

what does his Dr's say? Maybe his swelling went down and released some pressure. I Dont know..I've not heard of this.

blueeyes22
Posts: 5
Joined: May 2008

sorry to say this was very short lived. It has been 3 days and he now sleeps so much and gets upset when you wake him for a meal. His feet have swollen and are puffy and his decadron has been reduced to 4 mg. Does anyone know why they play with the decadron dosage or anything about this medication? He has been on it for 5 month. Thanks

janinemah's picture
janinemah
Posts: 53
Joined: Feb 2006

decadron is a steroid its mainly to reduce the sweeling in his brain. it has some really bad side effects, so they want to keep them on high doses for long periods of time...I'm sorry for your family!. hang in there.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network